# SDR HAIHEEA9714

- Difficulty date: April 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N406EH
- Make and model: Bell 206L-1
- Aircraft serial: 45183
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Indicator
- Part number: 206070266009
- Condition: Defective
- Location: Eng Torq
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INDICATOR STICKS AT 10% DURING START AND IS SLOW TO RISE.
